Advances in Differential Equations

Multiplicity of positive solutions for a class of nonlinear Schrödinger equations

Claudianor O. Alves and Sérgio H. M. Soares

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper proves the multiplicity of positive solutions for the following class of quasilinear problems: $$ \begin{cases} -\epsilon^{p}\Delta_{p}{u}+(\lambda A(x)+1)|u|^{p-2}u=f(u), \,\,\, \mathbb{R}^{N}\\ u(x)>0 \,\,\, \mbox{in} \,\, \mathbb{R}^{N}, \end{cases} $$ where $\Delta_{p}$ is the p-Laplacian operator, $ N >p \geq 2$, $\lambda$ and $\epsilon$ are positive parameters, $A$ is a nonnegative continuous function and $f$ is a continuous function with subcritical growth. Here, we use variational methods to get multiplicity of positive solutions involving the Lusternick-Schnirelman category of ${\rm{int}}A^{-1}(0)$ for all sufficiently large $\lambda$ and small~$\epsilon$.

Article information

Source
Adv. Differential Equations Volume 15, Number 11/12 (2010), 1083-1102.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854435

Mathematical Reviews number (MathSciNet)
MR2743495

Subjects
Primary: 35A15, 35H30, 35Q55

Citation

Alves, Claudianor O.; Soares, Sérgio H. M. Multiplicity of positive solutions for a class of nonlinear Schrödinger equations. Adv. Differential Equations 15 (2010), no. 11/12, 1083--1102. https://projecteuclid.org/euclid.ade/1355854435.


Export citation